# SDR AALA20072373

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 25,786 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
